# SDR WRNA20080032

- Difficulty date: March 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 104,714 hours, 19,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370 S14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, WHILE ACCOMPLISHING SSID F25-1, A CRACK WAS FOUND BY HFEC INSPECTION UNDER COUNTERSUNK HEAD AT STRINGER 14L STATION 370, CRACK EXTENDED 1/8 INCH AFT OF HOLE.  REMOVED DAMAGED SECTION OF SKIN IAW SRM 53-30-03 FIG 17.  FABRICATED FILLER AND DOUBLER IAW SRM 53-30-03 AND INSTALLED REPAIR IAW 51-30-02, 53-30-02, 51-10-06, AND 53-30-03 FIG 17.
